Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 106, Issue 2
Publication Date: 2006

K.R. Rajagopal, Giuseppe Saccomandi. Unsteady exact solution for flows of fluids with pressure-dependent viscosities. 106A(2):115-130. [FullText]
Patricia Gunning, Jane Horgan, Gary Keogh. Efficient Pareto stratification. 106A(2):131-138. [FullText]
Mir-Haydar Jafari, Ali-Reza Jamali. On the occurrence of some finite groups in the central automorphism group of finite groups. 106A(2):139-148. [FullText]
Saralees Nadarajah, Samuel Kotz. On the product XY for the elliptically symmetric Pearson type VII distribution. 106A(2):149-162. [FullText]
Fran Barry, D. MacHale, Áine Ní Shé. Some supersolvability conditions for finite groups. 106A(2):163-177. [FullText]
Xianggui Zhong, Shirong Li. Finite groups with automorphism group of order 2PQ² (P > Q > 2). 106A(2):179-190. [FullText]
Hermann Heineken. On groups all of whose elements have prime power order. 106A(2):191-198. [FullText]
David W. Kribs, Stephen C. Power. The analytic algebras of higher rank graphs. 106A(2):199-218. [FullText]
Robin E. Harte, Cora Stack. Left--Right consistency in rings II. 106A(2):219-223. [FullText]